# SDR DALA2023051303794

- Difficulty date: May 12, 2023
- Submitted: May 14, 2023
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 60,606 hours, 31,651 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3116, CORROSION SPIGOT RECEPTACLE FITTING LH PYLON. CORRECTIVE ACTION: REPLACED SPIGOT RECEPTACLE FITTING LH PYLON MEASURE OF FIRST CASE DIAMETER IS 4.341 INCHES TOOL USED: DIGITAL CALIPER P/N500-196-30 S/N A20230758. (LP 2764257)
